# SDR DALA14011230189

- Difficulty date: February 11, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 79,291 hours, 11,410 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON  INBD SIDE INNER SKIN AND DOUBLER CUTOUT BETWEEN NAC STA 180, ACCESS PANEL 442AL.  REPAIRED IAW ER/A 521579-14, REV.
